# SDR HAEA200900211

- Difficulty date: October 2, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N277TW
- Make and model: Lear 24
- Aircraft serial: 24277
- Aircraft time: 16,378 hours, 17,290 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 238006
- Part serial: 1717
- Condition: Failed
- Location: Hyd System
- Part time: 408 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT, ACFT HYD PRESSURE GAUGE READ ZERO.  LANDING GEAR EXTENDED MANUALLY.  ACFT LANDED NORMALLY.  MX REPLACED NR1 AND NR2 ENGINE DRIVEN HYD PUMP. OPS CHECK GOOD AFTER MX.  [CLOSED]
